Open Access
2013 Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation
Khadijo Rashid Adem, Chaudry Masood Khalique
Abstr. Appl. Anal. 2013(SI06): 1-5 (2013). DOI: 10.1155/2013/791863


In this paper, we study the two-dimensional nonlinear Kadomtsov-Petviashivilli-Benjamin-Bona-Mahony (KP-BBM) equation. This equation is the Benjamin-Bona-Mahony equation formulated in the KP sense. We first obtain exact solutions of this equation using the Lie group analysis and the simplest equation method. The solutions obtained are solitary waves. In addition, the conservation laws for the KP-BBM equation are constructed by using the multiplier method.


Download Citation

Khadijo Rashid Adem. Chaudry Masood Khalique. "Exact Solutions and Conservation Laws of a (2+1)-Dimensional Nonlinear KP-BBM Equation." Abstr. Appl. Anal. 2013 (SI06) 1 - 5, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.35271
MathSciNet: MR3044992
Digital Object Identifier: 10.1155/2013/791863

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI06 • 2013
Back to Top